# SDR VNAA20251015002

- Difficulty date: July 21, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING-EDGE RIB SS58.41 WAS FOUND AT LH WING.   CRACK ON LEADING-EDGE RIB SS58.41 WAS FOUND AT LH WING WAS REPAIRED PER REO 690-57-41-240 REV - -
